| Model Number |
H7493926008250 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
Same case as mdr id: 2134265-2017-00717.It was reported that stent damage occurred.The target lesion was located in the tortuous and heavily calcified and left anterior descending artery.After pre-dilation with a non bsc balloon catheter, a 2.50x8 and a 2.50x24 synergy ii drug-eluting stents were selected but failed to cross the lesion and were noted to be damaged.Both stents were removed from the patient.No other stents were able to cross the lesion.No patient complications were reported.